# SDR VTZA96419

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5270 · Door Warning System
- Part: Switch Bracket
- Condition: Failed
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6292 - IAD-DAY - ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE OPENED DMI 53138, MEL 52-3.  MAINTENANCE CLOSED DMI 53138 BY REMOVING AND REPLACING MICROSWITCH BRACKET, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
